# SDR C2XA09SH303

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,151 hours, 10,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SHEAR CLIP AT FRM 65 HAS CORROSION (LEVEL 2) BETWEEN STR 19L-18L.  MAINTENANCE COMPLETED REPAIR OF FRAME 65 SHEAR CLIP BETWEEN STRINGER 19L-18L IAW IC2009-145/07501A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
